# SDR DU4R2006408

- Difficulty date: April 25, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PUNCTURED HOLE IN EXTERNAL FUSELAGE SKIN BS 1927 LBL 5.5, ABOVE APU.  CUT OUT AND REMOVED PUNCTURED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER 4.25" IN DIAMETER FROM 2024-T3 .020 IAW B757 SRM 53-80-01, 51-70-10 FIG 203.
